# SDR IPXA2017022514404

- Difficulty date: January 30, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NCA605033
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT AIR CONDITIONING BAY BILGE AREA,  CORRODED BRACKET NEAR BS 535.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT BRACKET IAW DWG NCA6050 AND SRM 51-33-01.
